Volume 10, Issue 2
Rational Interpolation for Stieltjes Functions

Guo-liang Xu

DOI:

J. Comp. Math., 10 (1992), pp. 181-193

Published online: 1992-10

Preview Full PDF 165 1703
Export citation
  • Abstract

The continuity conclusions about rational Hermite interpolating functions are given under some conditions. On that basis, we establish the convergence results for the paradiagonal sequences of the rational interpolants for Stieltjes functions and Hamburger functions.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-181, author = {}, title = {Rational Interpolation for Stieltjes Functions}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {2}, pages = {181--193}, abstract = { The continuity conclusions about rational Hermite interpolating functions are given under some conditions. On that basis, we establish the convergence results for the paradiagonal sequences of the rational interpolants for Stieltjes functions and Hamburger functions. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9351.html} }
TY - JOUR T1 - Rational Interpolation for Stieltjes Functions JO - Journal of Computational Mathematics VL - 2 SP - 181 EP - 193 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9351.html KW - AB - The continuity conclusions about rational Hermite interpolating functions are given under some conditions. On that basis, we establish the convergence results for the paradiagonal sequences of the rational interpolants for Stieltjes functions and Hamburger functions.
Guo-liang Xu. (1970). Rational Interpolation for Stieltjes Functions. Journal of Computational Mathematics. 10 (2). 181-193. doi:
Copy to clipboard
The citation has been copied to your clipboard